I got on birth.control. (depo provera ).4 days later I had unprotected sex its been9 days and now I have fatigue, I get dizzy easily, I feel weak, constipation, cramping and spotting, am I pregnant????
Welcome to ehealthforum,
You are recommended to use additional/back-up protection during first 2-3 weeks of getting started with the Depo shot as it starts giving you effective protection after about 2-3 weeks. If you had been sexually active without protection during the first 2-3 weeks of the shot, then chances of pregnancy are possible. The symptoms that you describe could be attributed to hormonal content of the shot, and these could also suggest possibility of pregnancy. Look out for development of any new symptoms if pregnancy is suspected. If you suspect chances of pregnancy, consider visiting your doctor/gynecologist at the earliest for thorough examination (to confirm pregnancy related changes/signs in body) and blood/serum HCG level test (to confirm/rule out pregnancy accurately). Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Take adequate rest. Drink plenty of water. Maintain healthy diet.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.